EconPapers    
Economics at your fingertips  
 

Application of Variational Analysis and Control Theory to Nonparametric Maximum Likelihood Estimation of a Density Function

Ilya Shvartsman ()
Additional contact information
Ilya Shvartsman: Penn State Harrisburg

A chapter in Variational Analysis and Generalized Differentiation in Optimization and Control, 2010, pp 187-203 from Springer

Abstract: Abstract In this chapter, we propose a new approach to the estimation of the probability density function based on the maximum likelihood method if it is known that the underlying density function is Lipschitz. We treat this problem as an optimal control problem and prove convergence results using techniques of variational analysis.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0437-9_10

Ordering information: This item can be ordered from
http://www.springer.com/9781441904379

DOI: 10.1007/978-1-4419-0437-9_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0437-9_10